# SDR AALA202209149016

- Difficulty date: September 13, 2022
- Submitted: September 14, 2022
- Operation: Air carrier
- Aircraft: N938NN
- Make and model: Boeing 737
- Aircraft serial: 33490
- Aircraft time: 26,772 hours, 11,355 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Zone 900 - Lav/G
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: LAVATORY D DOOR HAS PROBLEMS OPENING AND CLOSING. ADJUSTED LAVATORY DOOR PER AMM 25-40-00. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
